Alert archive / Illinois / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 208, NWS St. Louis, MO
NWS St. Louis, MO issued this severe thunderstorm warning at May 25, 2011, 12:18 PM CDT for Bond County, Fayette County, Montgomery County, Illinois. It was in force for 42 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 25, 2011, 12:18 PM CDT (17:18 UTC)
- Expired
- May 25, 2011, 1:00 PM CDT
- In force
- 42 min
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Bond County, IL, Fayette County, IL, Montgomery County, IL
The radar
The Lincoln radar (KILX), 113 km from the middle of the area, began a volume at 17:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 25, 12:30 PM CDT | HAIL 0.25 | Ramsey, IL | PEA-SIZE HAIL IN THE COMMUNITY OF DRESSOR IN NORTH CENTRAL FAYETTE COUNTY. |
| May 25, 12:52 PM CDT | HAIL 0.5 | 4 N Ramsey, IL | |
| May 25, 12:57 PM CDT | HAIL 1.75 | Ramsey, IL | |
| May 25, 12:59 PM CDT | HAIL 0.88 | Ramsey, IL |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 39 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 25, 5:46 AM CDT | Tornado Watch | SPC | 7 hr |
| May 25, 11:09 AM CDT | Tornado Watch | SPC | 10 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 5.3 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1832 J/kg
- Mixed-layer CIN
- -18 J/kg
- Mixed-layer LCL
- 561 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 253 m²/s²
- 0-3 km storm-relative helicity
- 222 m²/s²
- Significant tornado parameter
- 1.6
- Supercell composite
- 10.1
The text
As transmitted, in the capitals the NWS used until 2016.
672
WUUS53 KLSX 251718
SVRLSX
ILC005-051-135-251800-
/O.NEW.KLSX.SV.W.0208.110525T1718Z-110525T1800Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
1218 PM CDT WED MAY 25 2011
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN BOND COUNTY IN SOUTH CENTRAL ILLINOIS...
NORTHWESTERN FAYETTE COUNTY IN SOUTH CENTRAL ILLINOIS...
SOUTHEASTERN MONTGOMERY COUNTY IN SOUTH CENTRAL ILLINOIS...
* UNTIL 100 PM CDT
* AT 1217 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
WOBURN...OR 9 MILES NORTH OF GREENVILLE...AND MOVING NORTHEAST AT
30 MPH.
* LOCATIONS IMPACTED INCLUDE...
NOKOMIS...COFFEEN...VAN BURENSBURG...WITT...RAMSEY...SHAFTER...
CHAPMAN...FILLMORE...BINGHAM...BAYLE CITY...COALTON...WENONAH AND
OHLMAN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
&&
LAT...LON 3889 8935 3907 8950 3935 8931 3935 8914
3922 8913 3921 8880
TIME...MOT...LOC 1718Z 214DEG 25KT 3902 8934
WIND...HAIL 60MPH 1.00IN
$$
BRITT2 follow-up statements
925
WWUS53 KLSX 251728
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1228 PM CDT WED MAY 25 2011
ILC005-051-135-251800-
/O.CON.KLSX.SV.W.0208.000000T0000Z-110525T1800Z/
MONTGOMERY IL-FAYETTE IL-BOND IL-
1228 PM CDT WED MAY 25 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
BOND...NORTHWESTERN FAYETTE AND SOUTHEASTERN MONTGOMERY COUNTIES
UNTIL 100 PM CDT...
AT 1224 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR VAN
BURENSBURG...OR 12 MILES SOUTHEAST OF HILLSBORO...MOVING NORTHEAST AT
30 MPH.
LOCATIONS IMPACTED INCLUDE...
NOKOMIS...WITT...RAMSEY...CHAPMAN...FILLMORE...IRVING...BINGHAM...
BAYLE CITY...COALTON...WENONAH AND OHLMAN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
&&
LAT...LON 3889 8935 3907 8950 3935 8931 3935 8914
3922 8913 3921 8880
TIME...MOT...LOC 1728Z 214DEG 25KT 3908 8929
WIND...HAIL 60MPH 1.00IN
$$
BRITT193
WWUS53 KLSX 251738
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1238 PM CDT WED MAY 25 2011
ILC005-251748-
/O.CAN.KLSX.SV.W.0208.000000T0000Z-110525T1800Z/
BOND IL-
1238 PM CDT WED MAY 25 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN BOND COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 3921 8880 3895 8925 3896 8926 3903 8925
3903 8931 3913 8938 3935 8914 3922 8913
TIME...MOT...LOC 1738Z 214DEG 25KT 3914 8924
$$
ILC051-135-251800-
/O.CON.KLSX.SV.W.0208.000000T0000Z-110525T1800Z/
MONTGOMERY IL-FAYETTE IL-
1238 PM CDT WED MAY 25 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
FAYETTE AND SOUTHEASTERN MONTGOMERY COUNTIES UNTIL 100 PM CDT...
AT 1235 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 6 MILES
NORTH OF VAN BURENSBURG...OR 13 MILES SOUTH OF NOKOMIS...MOVING
NORTHEAST AT 30 MPH.
LOCATIONS IMPACTED INCLUDE...
RAMSEY AND BAYLE CITY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
&&
LAT...LON 3921 8880 3895 8925 3896 8926 3903 8925
3903 8931 3913 8938 3935 8914 3922 8913
TIME...MOT...LOC 1738Z 214DEG 25KT 3914 8924
WIND...HAIL 60MPH 1.00IN
$$
BRITTWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 25, 6:50 AM CDT, 5 hours 28 minutes earlier.
Area forecast discussion, May 25, 6:50 AM CDT, 5 hours 28 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
650 AM CDT WED MAY 25 2011
.DISCUSSION...
/355 AM CDT WED MAY 25 2011/
STILL DEALING WITH OVERNIGHT ACTIVITY...AS SHORTWAVE IS SLIDING
NORTHEASTWARD THROUGH AREA. SHOULD SEE THIS ROUND TAPER OFF TOWARDS
SUNRISE. THEN DEALING WITH MAIN WX SYSTEM FOR THIS AFTERNOON AND
TONIGHT.
STRONG SURFACE LOW CENTERED OVER CENTRAL KS...WILL BEGIN TO SHIFT
EASTWARD ACROSS KS...MO AND INTO IL BY LATE TONIGHT. AHEAD OF
SYSTEM...ATMOSPHERE TO QUICKLY RECOVER AND WILL BECOME VERY UNSTABLE
AHEAD OF COLD FRONT. CAPES WILL BE IN EXCESS OF 2500 J/KG...DECENT
MID LEVEL LAPSE RATES AND LOW LEVEL AND DEEP LAYER SHEAR MORE THAN
SUFFICIENT FOR SUPERCELLS CAPABLE OF PRODUCING TORNADOES BY THIS
AFTERNOON. SO SIGNIFICANT SEVERE WEATHER OUTBREAK EXPECTED...WITH
ACTIVITY BEGINNING BY EARLY AFTERNOON OVER CENTRAL MO AND TRACK TO
THE EAST WITH TIME. SHOULD SEE ACTIVITY MOVE INTO ST. LOUIS METRO
AREA BY 4 PM. HAVE ADDED MENTION OF SEVERE STORMS IN GRIDS FOR THE
ENTIRE FORECAST AREA AS WE ARE IN A MODERATE RISK OF SEVERE
WEATHER...MAINLY FOR THIS AFTERNOON AND EVENING...WITH TORNADOES...
POSSIBLY STRONG...AS WELL AS VERY LARGE HAIL AND DAMAGING WINDS.
AS FOR TEMPS...HIGHS WILL BE IN THE MID 70S TO LOW 80S
TODAY...DROPPING OFF INTO THE LOW 60S TO LOW 70S BY THURSDAY ON
BACKSIDE OF SYSTEM. AS LOW EXITS AREA ON THURSDAY...WILL SEE
LINGERING SHOWERS AND ISOLATED THUNDERSTORMS ON BACKSIDE OF
SYSTEM...BEFORE TAPERING OFF THURSDAY EVENING.
MODELS CONTINUE TO SHOW ANOTHER CHANCE OF SHOWERS AND THUNDERSTORMS
FRIDAY AND FRIDAY NIGHT...BEFORE THINGS DRY OUT FOR THE HOLIDAY
WEEKEND WITH TEMPS WARMING BACK UP WELL ABOVE NORMAL. BEYOND THAT NO
MAJOR CHANGES TO THE EXTENDED.
BYRD
&&
.AVIATION...
/650 AM CDT WED MAY 25 2011/
POWERFUL STORM SYSTEM WILL SEND SEVERAL WAVES OF SHRA/RA/TSRA THRU
EACH OF THE TERMINALS DURING THE VALID TAF PERIOD. TRIED TO HIT
THE MOST LIKELY PERIODS FOR RAIN WHILE LEAVING MUCH OF THE REST AS
MORE GENERIC VCTS. ALSO INCLUDED GUSTY WINDS WITH EACH TEMPO TSRA
PERIOD...ESPECIALLY FOR WHAT SHOULD BE THE MAIN EVENT LATER THIS
AFTERNOON. HEADING INTO THE EVENING...TSRA CHCS SHOULD LESSEN AND
GRADUALLY BE REPLACED WITH RA FROM THE WRAPAROUND AS THE STORM
BEGINS TO PULL AWAY. THIS MORE STRATIFORM RAIN WILL ALSO BE
ACCOMPANIED BY LOW CIGS. FOR NOW HAVE FORECASTED INTO THE LO-MVFR
RANGE BUT IFR CERTAINLY A POSSIBILITY AND WILL LET LATER SHIFTS
EVALUATE.
SPECIFICS FOR KSTL...RAIN IN THE PROCESS OF EXITING AND SHOULD BE
OUT OF THE AREA AT OR SHORTLY AFTER 12Z. WITH DRY SLOT THEN MOVING
IN...SHOULD THEN SEE A FAIRLY LARGE BREAK IN THE RAIN BUT AS CU
FIELD GETS GOING LATER THIS MORNING AND EARLY THIS AFTN...SHOULD
SEE VCTS BE MORE JUSTIFIED AS CELLS DEVELOP IN THE DEEP CYCLONIC
FLOW. MAIN EVENT LIKELY SET FOR 21-01Z PERIOD AND PICKED A TWO-
HOUR WINDOW TO HIT IT HARDEST. THIS WILL GRADUALLY DEVOLVE INTO A
STRATIFORM RAIN EVENT LATE TONIGHT WITH LO-MVFR CIGS MOVING IN BY
DAYBREAK THURSDAY AND THIS WILL CONTINUE THRU THE MORNING.
TES
&&
.LSX WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR AUDRAIN MO-BOONE MO-
CALLAWAY MO-COLE MO-CRAWFORD MO-FRANKLIN MO-GASCONADE MO-
IRON MO-JEFFERSON MO-KNOX MO-LEWIS MO-LINCOLN MO-MADISON MO-
MARION MO-MONITEAU MO-MONROE MO-MONTGOMERY MO-OSAGE MO-PIKE
MO-RALLS MO-REYNOLDS MO-SHELBY MO-ST. CHARLES MO-ST.
FRANCOIS MO-ST. LOUIS CITY MO-ST. LOUIS MO-STE. GENEVIEVE
MO-WARREN MO-WASHINGTON MO.
IL...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR ADAMS IL-BOND IL-
BROWN IL-CALHOUN IL-CLINTON IL-FAYETTE IL-GREENE IL-JERSEY
IL-MACOUPIN IL-MADISON IL-MARION IL-MONROE IL-MONTGOMERY IL-
PIKE IL-RANDOLPH IL-ST. CLAIR IL-WASHINGTON IL.
&&
WFO LSXHazardous weather outlook, May 25, 11:23 AM CDT, 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 1123 AM CDT WED MAY 25 2011 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-261145- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO- LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO- AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO- LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO- ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO- WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO- MADISON MO-REYNOLDS MO- 1123 AM CDT WED MAY 25 2011 ...FLASH FLOOD WATCH UNTIL 1 AM CDT THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT A SIGNIFICANT OUTBREAK OF SEVERE THUNDERSTORMS IS LIKELY OVER THE AREA THIS AFTERNOON AND EVENING. A FEW STRONG TO VIOLENT LONG TRACK TORNADOES...HAIL LARGER THAN GOLFBALLS AND DAMAGING WIND GUSTS CAN BE EXPECTED WITH THE MOST INTENSE THUNDERSTORMS. THESE STORMS WILL ALSO BE CAPABLE OF PRODUCING VERY HEAVY RAINFALL ON INCREASINGLY SATURATED SOIL. THE FLASH FLOOD WATCH WILL REMAIN IN EFFECT THROUGH THIS EVENING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE IS ALSO A CHANCE OF THUNDERSTORMS OVER THE REGION THURSDAY AND AGAIN FRIDAY AND FRIDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY THROUGH THIS EVENING. SPOTTERS ARE ENCOURAGED TO REPORT ANY SEVERE WEATHER...HEAVY RAINFALL OR FLOODING TO THE NATIONAL WEATHER SERVICE. BROWNING
In the hours before
Local storm report, May 25, 6:21 AM CDT, 5 hours 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
621 AM CDT WED MAY 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0411 AM TSTM WND GST 6 ENE MARTHASVILLE 38.66N 90.95W
05/25/2011 M41 MPH ST. CHARLES MO TRAINED SPOTTER
HEAVY RAINFALL AS WELL WITH .80 OF AN INCH AS OF 6 AM.
&&
BYRDLocal storm report, May 25, 6:31 AM CDT, 5 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
631 AM CDT WED MAY 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0611 AM HAIL 4 SW POTOSI 37.90N 90.83W
05/25/2011 E0.70 INCH WASHINGTON MO TRAINED SPOTTER
&&
KARLZLocal storm report, May 25, 7:18 AM CDT, 5 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
718 AM CDT WED MAY 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0717 AM FLASH FLOOD SHELBYVILLE 39.81N 92.04W
05/25/2011 SHELBY MO LAW ENFORCEMENT
ONE ROAD CLOSURE DUE TO FLOODING...HIGHWAY 151 S OF
CLARENCE
&&
TESLocal storm report, May 25, 7:59 AM CDT, 4 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
759 AM CDT WED MAY 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0758 AM HAIL O'FALLON 38.59N 89.91W
05/25/2011 M0.50 INCH ST. CLAIR IL TRAINED SPOTTER
&&
KARLZLocal storm report, May 25, 8:45 AM CDT, 3 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
845 AM CDT WED MAY 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0845 AM HAIL JONESBURG 38.85N 91.31W
05/25/2011 E0.25 INCH MONTGOMERY MO TRAINED SPOTTER
&&
MILLERThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 25, 2:00 AM CDT | Severe Thunderstorm Warning | LSX | Adams, Calhoun, Greene, Jersey, Pike | 45 min |
| May 25, 4:15 AM CDT | Severe Thunderstorm Warning | LSX | Calhoun, Jersey | 35 min |
| May 25, 4:39 AM CDT | Tornado Warning | LSX | Calhoun, Greene, Jersey | 22 min |
| May 25, 7:47 AM CDT | Areal Flood Advisory | LSX | Adams, Brown, Pike | 3 hr |
| May 25, 11:24 AM CDT | River Flood Warning | LSX | Pike, Scott | 47 days |
| May 25, 12:15 PM CDT | River Flood Warning | LSX | Adams | 13 days |
| May 25, 12:15 PM CDT | River Flood Warning | LSX | Adams | 13 days |
| May 25, 12:15 PM CDT | River Flood Warning | LSX | Adams | 13 days |
| May 25, 12:15 PM CDT | River Flood Warning | LSX | Pike | 40 days |
| May 25, 12:15 PM CDT | River Flood Warning | LSX | Pike | 15 days |
| May 25, 12:15 PM CDT | River Flood Warning | LSX | Pike | 40 days |
| May 25, 12:15 PM CDT | River Flood Warning | LSX | Calhoun | 46 days |
| May 25, 12:15 PM CDT | River Flood Warning | LSX | Calhoun | 43 days |
| May 25, 12:15 PM CDT | River Flood Warning | LSX | Saint Clair | 46 days |
| May 25, 12:56 PM CDT | Severe Thunderstorm Warning | LSX | Bond, Fayette, Montgomery | 13 min |
| May 25, 1:05 PM CDT | Tornado Warning | LSX | Fayette | 16 min |
| May 25, 1:09 PM CDT | Areal Flood Advisory | LSX | Fayette, Montgomery | 4 hr |
| May 25, 2:49 PM CDT | Tornado Warning | LSX | Monroe | 32 min |
| May 25, 2:54 PM CDT | Tornado Warning | LSX | Adams, Pike | 51 min |
| May 25, 2:55 PM CDT | Tornado Warning | LSX | Calhoun, Pike | 50 min |
| May 25, 3:25 PM CDT | Severe Thunderstorm Warning | LSX | Macoupin, Madison, Montgomery | 50 min |
| May 25, 3:29 PM CDT | Tornado Warning | LSX | Calhoun, Greene, Jersey | 46 min |
| May 25, 3:30 PM CDT | Tornado Warning | LSX | Monroe | 33 min |
| May 25, 3:34 PM CDT | Tornado Warning | LSX | Adams, Pike | 41 min |
| May 25, 3:36 PM CDT | Tornado Warning | LSX | Jersey, Macoupin, Madison | 29 min |
| May 25, 3:37 PM CDT | Tornado Warning | LSX | Adams, Pike | 25 min |
| May 25, 3:43 PM CDT | Tornado Warning | LSX | Calhoun, Greene, Pike | 47 min |
| May 25, 3:53 PM CDT | Severe Thunderstorm Warning | LSX | Macoupin, Montgomery | 52 min |
| May 25, 4:00 PM CDT | Severe Thunderstorm Warning | LSX | Madison, Monroe, Saint Clair | 45 min |
| May 25, 4:05 PM CDT | Severe Thunderstorm Warning | LSX | Calhoun | 40 min |
| May 25, 4:11 PM CDT | Tornado Warning | LSX | Madison, Monroe, Saint Clair | 49 min |
| May 25, 4:23 PM CDT | Tornado Warning | LSX | Monroe, Randolph, Saint Clair | 52 min |
| May 25, 4:24 PM CDT | Severe Thunderstorm Warning | LSX | Greene, Jersey, Macoupin, Madison | 38 min |
| May 25, 4:51 PM CDT | Tornado Warning | LSX | Monroe | 39 min |
| May 25, 4:56 PM CDT | Tornado Warning | LSX | Macoupin, Madison | 49 min |
| May 25, 5:00 PM CDT | Severe Thunderstorm Warning | LSX | Madison, Monroe, Saint Clair | 25 min |
| May 25, 5:08 PM CDT | Tornado Warning | LSX | Clinton, Madison, Saint Clair, Washington | 52 min |
| May 25, 5:12 PM CDT | Tornado Warning | LSX | Randolph, Saint Clair | 48 min |
| May 25, 5:16 PM CDT | Areal Flood Advisory | LSX | Brown | 4 hr |
| May 25, 5:23 PM CDT | Severe Thunderstorm Warning | LSX | Monroe, Randolph | 52 min |
| May 25, 5:24 PM CDT | Severe Thunderstorm Warning | LSX | Washington | 51 min |
| May 25, 5:30 PM CDT | Severe Thunderstorm Warning | LSX | Bond, Clinton, Fayette, Madison, Montgomery | 45 min |
| May 25, 5:34 PM CDT | Tornado Warning | LSX | Bond, Clinton, Fayette, Madison, Marion, Montgomery | 41 min |
| May 25, 5:37 PM CDT | Flash Flood Warning | LSX | Brown | 4 hr |
| May 25, 5:46 PM CDT | Tornado Warning | LSX | Clinton, Randolph, Saint Clair, Washington | 44 min |
| May 25, 5:48 PM CDT | Areal Flood Advisory | LSX | Bond, Fayette, Madison, Montgomery, Saint Clair | 5 hr |
| May 25, 5:51 PM CDT | Tornado Warning | LSX | Randolph | 29 min |
| May 25, 6:02 PM CDT | Severe Thunderstorm Warning | LSX | Fayette, Marion | 43 min |
| May 25, 6:23 PM CDT | Tornado Warning | LSX | Clinton, Marion, Washington | 34 min |
| May 25, 6:33 PM CDT | River Flood Warning | LSX | Brown | 40 hr |
| May 25, 6:34 PM CDT | Severe Thunderstorm Warning | LSX | Fayette, Marion, Montgomery | 26 min |
| May 25, 6:48 PM CDT | Tornado Warning | LSX | Fayette, Marion | 26 min |
Nearby
Severe Thunderstorm Warnings in Illinois, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.